Author Topic: Trust the windows! This ends...  (Read 36236 times)

[Buddie]

Re: Trust the windows! This ends...
« Reply #40 on: September 20, 2016, 08:06:13 pm »
Thank you for replying. Meant a lot to me.  My daughter tells me to stay off of here as it is a scam and you really don't know who is writing. But, how could so many people's experiences with withdrawal match mine to a t. I tell my pdoc how I feel and he only says. We'll never heard of that. Can't be withdrawal. Why are we all lumped together whe it comes to length of time of withdrawal or effects. Our body makeup is all so different. I'm now close to six months off of lorazapam and still having bad days. I am now 3 weeks off of sertraline also which I am sure I am getting withdrawals from too. I really feel that this is my new normal and I will never heal. My daughter still calls me a liar and says I am imagining all this horror. I just say yup, I love felling this way and living such a horrible existence. I really need a shoulder and a thought from anyone lee that I will heal very soon. I'm exhausted from this and the ridicule from my family
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Trust the windows! This ends...
« Reply #41 on: September 20, 2016, 08:59:18 pm »
 
I don't understand what is going on with these primary doctors. They over prescribe these bastard drugs and then seem unwilling to help clean up the mess. The denial that there is such a thing as withdrawal is something else. I think that this uncaring attitude is not only stupid, but is criminal. These drugs are addictive and should only be given for short periods to help while a better solution is found for whatever problem is going on. Finding a solution to the problem would take more time, certainly not so easy as scribbling off a script, or passing out yet another refill.

I am so lucky because I have a husband who knows that I am in withdrawal, and is willing to help in anyway he can. I would wish that for everyone, but at the very least we can support each other.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Trust the windows! This ends...
« Reply #42 on: September 20, 2016, 09:05:26 pm »
I am so lucky because I have a husband who knows that I am in withdrawal, and is willing to help in anyway he can. I would wish that for everyone, but at the very least we can support each other.

You are incredibly blessed!!!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Trust the windows! This ends...
« Reply #43 on: September 28, 2016, 12:59:51 am »
Wow!  What a great story. Thank you from the bottom of my heart!  I am sitting here crying and it's not a sad cry!  I cry everyday and it's always a sad cry!  Happy to cry tears of joy for someone. I will read this over and over again until I too am healed and then I will write my success story to give others hope as you have just given to so many. God bless you❤️
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Trust the windows! This ends...
« Reply #44 on: October 10, 2016, 12:27:10 am »
Thanks so much for sharing your story.  It is very encouraging and I'm so happy for your [...]. 
I'm in the midst of debilitating withdrawl symptoms that won't seem to quit and looking to the windows to come and come more often is a great thought!  God bless!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Trust the windows! This ends...
« Reply #45 on: October 10, 2016, 02:37:52 pm »
[...]

    Thanks for your success story. I had a 3 week window to where I felt 100% recovered then was hit by a wave. Still in a wave although I felt some good changes yesterday. Still woke up with the dreaded mornings, just didn't seem to last as long as usual. I always feel better in the afternoons and evenings. Going to sleep is never a problem, it's the waking up at 2:00 or 3:00 AM with the jittery, anxious energy and the looping thoughts. Mornings are the worst to deal with for me. I am a little over 8 months out now. Hoping things get better for all going through this stuff. But I want to say thank you for your encouraging story. It's always good to hear of success and recovery.   :thumbsup:


 [...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Trust the windows! This ends...
« Reply #46 on: October 25, 2016, 01:01:11 am »
Bless you. Bless you and bless you for this post!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Trust the windows! This ends...
« Reply #47 on: November 03, 2016, 06:32:10 pm »
I love this....THE WAVES LIE. TRUST THE WINDOWS...

Thank you so much for taking the time to put this together!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Trust the windows! This ends...
« Reply #48 on: November 04, 2016, 12:00:53 am »
 ;) ::)Iam happy for you.  Enjoy every seconds of your life.  You deserved it. 
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Trust the windows! This ends...
« Reply #49 on: November 05, 2016, 05:54:26 pm »
Thanks so much for posting! It does give many of us hope. Wondering if u had stomach issues and if anything helped?  💗🙏
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.